IR@PKUHSC  > 北京大学第三临床医学院  > 核医学科
学科主题临床医学
Increased Liver and Spleen Accumulation of Tc-99m Methylene Diphosphonate Associated With Intravenous Injection of MRI Contrast Gadolinium-Diethylenetriaminepentaacetic Acid
Zhang, Weifang; Zhang, Yanyan; Li, Xinxin; Jin, Zhonghui
关键词Tc-99m-diphosphonate (MDP) gadolinium-diethylenetriaminepentaaceticacid (Gd-DTPA) bone scan hepatic splenic MRI
刊名CLINICAL NUCLEAR MEDICINE
2011-03-01
DOI10.1097/RLU.0b013e318208f12b
36期:3页:183-185
收录类别SCI
文章类型Article
WOS标题词Science & Technology
类目[WOS]Radiology, Nuclear Medicine & Medical Imaging
研究领域[WOS]Radiology, Nuclear Medicine & Medical Imaging
关键词[WOS]MDP BONE-SCINTIGRAPHY ; SPLENIC UPTAKE ; HEPATIC-UPTAKE ; MULTIPLE-MYELOMA ; PATIENT ; CALCIFICATION ; ABNORMALITIES ; AGENT ; HMDP
英文摘要

Several conditions that can cause diffuse hepatic or splenic uptake of Tc-99m methylene diphosphonate (Tc-99m MDP) have been previously reported. Nevertheless, diffuse abnormal liver and spleen uptake of Tc-99m MDP associated with intravenous injection of magnetic resonance imaging contrast gadolinium-diethylenetriaminepentaacetic acid is not previously known. In our series, we reported diffuse increased Tc-99m MDP activity in the liver and spleen in bone scans in patients who received Tc-99m MDP injection shortly after contrast-enhanced magnetic resonance imaging.

语种英语
WOS记录号WOS:000286872700004
Citation statistics
Cited Times:8[WOS]   [WOS Record]     [Related Records in WOS]
文献类型期刊论文
条目标识符http://ir.bjmu.edu.cn/handle/400002259/60047
Collection北京大学第三临床医学院_核医学科
作者单位Peking Univ, Teaching Hosp 3, Dept Nucl Med, Beijing 100871, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Weifang,Zhang, Yanyan,Li, Xinxin,et al. Increased Liver and Spleen Accumulation of Tc-99m Methylene Diphosphonate Associated With Intravenous Injection of MRI Contrast Gadolinium-Diethylenetriaminepentaacetic Acid[J]. CLINICAL NUCLEAR MEDICINE,2011,36(3):183-185.
APA Zhang, Weifang,Zhang, Yanyan,Li, Xinxin,&Jin, Zhonghui.(2011).Increased Liver and Spleen Accumulation of Tc-99m Methylene Diphosphonate Associated With Intravenous Injection of MRI Contrast Gadolinium-Diethylenetriaminepentaacetic Acid.CLINICAL NUCLEAR MEDICINE,36(3),183-185.
MLA Zhang, Weifang,et al."Increased Liver and Spleen Accumulation of Tc-99m Methylene Diphosphonate Associated With Intravenous Injection of MRI Contrast Gadolinium-Diethylenetriaminepentaacetic Acid".CLINICAL NUCLEAR MEDICINE 36.3(2011):183-185.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
谷歌学术
谷歌学术Similar articles in
[Zhang, Weifang]'s Articles
[Zhang, Yanyan]'s Articles
[Li, Xinxin]'s Articles
百度学术
百度学术Similar articles in
[Zhang, Weifang]'s Articles
[Zhang, Yanyan]'s Articles
[Li, Xinxin]'s Articles
必应学术
必应学术Similar articles in
[Zhang, Weifang]'s Articles
[Zhang, Yanyan]'s Articles
[Li, Xinxin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.